# SDR USAABB00046

- Difficulty date: March 5, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE RIGHT SIDE COACH EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  (M)
